# SDR FDEA202303010754

- Difficulty date: March 1, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARC7641
- Part serial: NA
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING: (REF O/B FLAP). O/B FENCE, O/B SIDE PREVIOUS SHEET METAL REPAIR,   CORRODED/PULLING AWAY FROM SKIN. MARKED. SHOULD BE (REF O/B AIERON) NOT O/B FLAP.  REPLACED AILERON FENCE SUPPORT BRACKET PER SRM 51-30-00-06 AND DWG ARC7641.    *MAJOR*
